Carregant...
Carregant...

Vés al contingut (premeu Retorn)

EDP - Equacions en Derivades Parcials i Aplicacions

Total activitats: 555
Tipus
Grup de recerca
Tipus de grup
Grup de recerca UPC
Acrònim
EDP
Adreça
Departament de Matemàtica Aplicada I. Diagonal, 647 Obrir en finestra nova
Localitat
08028 Barcelona
URL
https://edps.upc.edu/en Obrir en finestra nova
Objectius
Les Equacions en Derivades Parcials, EDPs, són una de las eines fonamentals de la modelització matemàtica en Biologia, Física, Química, Economia i Indústria. El seu estudi analític i les seves aplicacions formen l'eix del grup de recerca. El nostre interés central són les EDPs no lineals amb difusió standard o fraccionària i les EDPs de primer ordre amb termes no-locals. Estudiem el seu orígen i aplicacions en problemes de reacció, en biologia matemàtica, dinàmica de poblacions, problemes geomètrics, dinàmica d'ones, i models de formació de preus.
Paraules clau
Equacions de reacció-difusió, Equacions no-locals amb difusió fraccionària, Biologia matemàtica, Dinàmica de poblacions estructurades, Xarxes complexes, EDPs en problemes geomètrics, Dinàmica d'ones, Modelització matemàtica
Completa aquestes dades (només responsables)
  • Aguareles Carrero, Maria
    Extern a la UPC
  • Aviñó Andrés, Albert
    Extern a la UPC
  • Borges Rutz, Ricard
    Extern a la UPC
  • Cabre Vilagut, Xavier (194)
    Responsable
  • Calsina Ballesta, Àngel
    Extern a la UPC
  • Lubary Martinez, Jose Antonio (35)
  • Mora Giné, Xavier
    Extern a la UPC
  • Pellicer Sabadí, Marta
    Extern a la UPC
  • Ripoll Missé, Jordi
    Extern a la UPC
  • Saldaña Meca, Joan
    Extern a la UPC
  • De La Torre Pedraza, Azahara
    (fins 2016-11-30)
  • Mas Blesa, Albert
    (fins 2017-01-31)
  • Ros Oton, Xavier
    (fins 2014-11-29)
  • Serra Montoli, Joaquim
    (fins 2015-12-31)

Producció científica

1 a 50 de 555 resultats
 
  • L-p estimates for the variation for singular integrals on uniformly rectifiable sets  Accés obert

     Mas, A.; Tolsa, X.
    Transactions of the American Mathematical Society
    Vol. 369, num. 11, p. 8239-8275
    DOI: 10.1090/tran/6987
    Data de publicació: 2017-11-01
    Article en revista
    Accés al text complet
  • Delaunay-type singular solutions for the fractional Yamabe problem

     De La Torre, A.; del pino, M.; Gonzalez, M.; Wei, J.
    Mathematische Annalen
    Vol. 369, num. 1-2, p. 597-626
    DOI: 10.1007/s00208-016-1483-1
    Data de publicació: 2017-10-01
    Article en revista
  • The matter-ekpyrotic bounce scenario in Loop Quantum Cosmology

     Haro, J.; Amoros, J.; Aresté, L.
    Journal of cosmology and astroparticle physics
    Vol. 2017, num. 9
    DOI: 10.1088/1475-7516/2017/09/002
    Data de publicació: 2017-09-01
    Article en revista
  • Pohozaev identities for anisotropic integrodifferential operators

     Ros, X.; Serra, J.; Valdinoci, E.
    Communications in partial differential equations
    p. 1290-1321
    DOI: 10.1080/03605302.2017.1349148
    Data de publicació: 2017-08-15
    Article en revista
  • Delaunay hypersurfaces with constant nonlocal mean curvature

     Cabre, X.; Fall, M.; Weth, T.
    Journal de mathématiques pures et appliquées
    DOI: 10.1016/j.matpur.2017.07.005
    Data de publicació: 2017-08-12
    Article en revista
  • Reheating constraints in quintessential inflation

     Haro, J.; Aresté, L.
    Physical review D
    Vol. 95, num. 12, p. 1-7
    DOI: 10.1103/PhysRevD.95.123501
    Data de publicació: 2017-06-02
    Article en revista
  • Ireneo Peral: forty years as mentor

     Abdellaoui, B.; Aguilar, J.; Barrios, B.; Colorado, E.; Charro, F.; Garcia, J.; Medina, M.; Merchan, S.; Montoro, L.; Primo, A.
    Advanced nonlinear studies
    Vol. 17, num. 2, p. 217-243
    DOI: 10.1515/ans-2017-0003
    Data de publicació: 2017-05-01
    Article en revista
  • Boundedness of stable solutions to semilinear elliptic equations: A survey  Accés obert

     Cabre, X.
    Advanced nonlinear studies
    Vol. 17, num. 2, p. 355-368
    DOI: 10.1515/ans-2017-0008
    Data de publicació: 2017-05-01
    Article en revista
    Accés al text complet
  • Differentiability with respect to parameters in global smooth linearization

     Rodrigues, H. M.; Sola-morales, J.
    Journal of differential equations
    Vol. 262, num. 6, p. 3583-3596
    DOI: 10.1016/j.jde.2016.11.038
    Data de publicació: 2017-03-15
    Article en revista
  • Cosmological solutions in spatially curved universes with adiabatic particle production

     Aresté, L.; Haro, J.
    Classical and quantum gravity
    Vol. 34, num. 6
    DOI: 10.1088/1361-6382/aa5e14
    Data de publicació: 2017-02-20
    Article en revista
  • Boundary regularity estimates for nonlocal elliptic equations in C1 and C1, domains

     Ros-Oton, X.; Serra, J.
    Annali di matematica pura ed applicata
    p. 1-32
    DOI: 10.1007/s10231-016-0632-1
    Data de publicació: 2017-02-04
    Article en revista
  • Dirac operators, shell interactions, and discontinuous gauge functions across the boundary  Accés obert

     Mas, A.
    Journal of mathematical physics
    Vol. 58, p. 2-15
    DOI: 10.1063/1.4974359
    Data de publicació: 2017-02-01
    Article en revista
    Accés al text complet
  • Isoperimetric, Sobolev, and eigenvalue inequalities via the Alexandroff-Bakelman-Pucci method: A survey

     Cabre, X.
    Chinese annals of mathematics. Series B
    Vol. 38, num. 1, p. 201-214
    DOI: 10.1007/s11401-016-1067-0
    Data de publicació: 2017-01-05
    Article en revista
  • Viscous cosmology for early- and late-time universe

     Brevik, I.; Grøn , Ø.; Haro, J.; Odintsov, S.; Saridakis, E.
    International journal of modern physics D
    DOI: 10.1142/S0218271817300245
    Data de publicació: 2017-01-01
    Article en revista
  • On the fractional Yamabe problem with isolated singularities and related issues  Accés obert

     De La Torre, A.
    Departament de Matemàtiques, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • On the viability of quintessential inflation models from observational data

     Haro, J.
    General relativity and gravitation
    Vol. 49, num. 6
    DOI: 10.1007/s10714-016-2173-8
    Data de publicació: 2016-12-10
    Article en revista
  • Obstacle problems for integro-differential operators: regularity of solutions and free boundaries

     Caffarelli, L.; Ros-Oton, X.; Serra, J.
    Inventiones mathematicae
    p. 1-57
    DOI: 10.1007/s00222-016-0703-3
    Data de publicació: 2016-11-14
    Article en revista
  • Simple inflationary quintessential model. II. Power law potentials  Accés obert

     Haro, J.; Amoros, J.; Pan, S.
    Physical review D
    Vol. 94, num. 6
    DOI: 10.1103/PhysRevD.94.064060
    Data de publicació: 2016-09-21
    Article en revista
    Accés al text complet
  • Teleparallel loop quantum cosmology in a system of intersecting branes

     Haro, J.
    Physics letters B
    Vol. 760, p. 94-100
    DOI: 10.1016/j.physletb.2016.06.045
    Data de publicació: 2016-09-10
    Article en revista
  • Bouncing cosmologies in geometries with positively curved spatial sections  Accés obert

     Haro, J.
    Physics letters B
    Vol. 760, p. 605-610
    DOI: 10.1016/j.physletb.2016.07.053
    Data de publicació: 2016-09-10
    Article en revista
    Accés al text complet
  • Discrepancies between observational data and theoretical forecast in single field slow roll inflation

     Amoros, J.; Haro, J.
    International journal of theoretical physics
    Vol. 55, num. 12, p. 5393-5408
    DOI: 10.1007/s10773-016-3159-8
    Data de publicació: 2016-09-09
    Article en revista
  • Boundary regularity for fully nonlinear integro-diferential equations

     Ros-Oton, X.; Serra, J.
    Duke mathematical journal
    Vol. 165, num. 11, p. 2079-2154
    DOI: 10.1215/00127094-3476700
    Data de publicació: 2016-08-15
    Article en revista
  • Instability and bifurcation in a trend depending price formation model

     Gonzalez, M.; Gualdani, M.; Sola-morales, J.
    Acta applicandae mathematicae
    Vol. 144, num. 1, p. 121-136
    DOI: 10.1007/s10440-016-0043-8
    Data de publicació: 2016-08
    Article en revista
  • Gravitationally induced adiabatic particle production: from big bang to de Sitter  Accés obert

     Haro, J.
    Classical and quantum gravity
    Vol. 33, num. 16, p. 165007-
    DOI: 10.1088/0264-9381/33/16/165007
    Data de publicació: 2016-07-27
    Article en revista
    Accés al text complet
  • Regularity theory for general stable operators

     Ros, X.; Serra, J.
    Journal of differential equations
    Vol. 260, num. 12, p. 8675-8715
    DOI: 10.1016/j.jde.2016.02.033
    Data de publicació: 2016-06-15
    Article en revista
  • Inflation and late-time acceleration from a double-well potential with cosmological constant  Accés obert

     Haro, J.; Elizalde, E.
    General relativity and gravitation
    Vol. 48, num. 6
    DOI: 10.1007/s10714-016-2072-z
    Data de publicació: 2016-06-01
    Article en revista
    Accés al text complet
  • Evolution and dynamics of a matter creation model  Accés obert

     Pan, S.; Haro, J.; Paliathanasis, A.; Slagter, R.
    Monthly notices of the Royal Astronomical Society
    Vol. 460, num. 2, p. 1445-1456
    DOI: 10.1093/mnras/stw1034
    Data de publicació: 2016-05-01
    Article en revista
    Accés al text complet
  • Simple inflationary quintessential model  Accés obert

     Haro, J.; Amoros, J.; Pan, S.
    Physical review D
    Vol. 93, num. 8
    DOI: 10.1103/PhysRevD.93.084018
    Data de publicació: 2016-04-12
    Article en revista
    Accés al text complet
  • Imatge
  • A priori estimates for semistable solutions of semilinear elliptic equations  Accés obert

     Cabre, X.; Sanchon, M.; Spruck, J.
    Discrete and continuous dynamical systems. Series A
    Vol. 36, num. 2, p. 601-609
    DOI: 10.3934/dcds.2016.36.601
    Data de publicació: 2016-02-01
    Article en revista
    Accés al text complet
  • Recent applications of Nirenberg’s classical ideas  Accés obert

     Sormani, C.; Cabre, X.
    Notices of the American Mathematical Society
    Vol. 63, num. 2, p. 126-128
    DOI: 10.1090/noti1332
    Data de publicació: 2016-02-01
    Article en revista
    Accés al text complet
  • Sharp isoperimetric inequalities via the ABP  Accés obert

     Cabre, X.; Ros-Oton, X.; Serra, J.
    Journal of the European Mathematical Society
    Vol. 18, num. 12, p. 2971-2998
    DOI: 10.4171/JEMS/659
    Data de publicació: 2016-01-01
    Article en revista
    Accés al text complet
  • Bouncing loop quantum cosmology in Gauss-Bonnet gravity  Accés obert

     Haro, J.; Makarenko, A.; Myagky, A.; Odintsov, S.; Oikonomou, V.
    Physical review D - Particles, fields, gravitation and cosmology
    Vol. 92, num. 12
    DOI: 10.1103/PhysRevD.92.124026
    Data de publicació: 2015-12-11
    Article en revista
    Accés al text complet
  • C sigma+alfa regularity for concave nonlocal fully nonlinear elliptic equations with rough kernels  Accés obert

     Serra, J.
    Calculus of variations and partial differential equations
    Vol. 54, p. 3571
    DOI: 10.1007/s00526-015-0914-2
    Data de publicació: 2015-12-01
    Article en revista
    Accés al text complet
  • Asymptotic behavior of palais-smale sequences associated with fractional yamabe-type equations  Accés obert

     Fang, Y.; Gonzalez, M.
    Pacific journal of mathematics
    Vol. 278, num. 2, p. 369-405
    DOI: 10.2140/pjm.2015.278.369
    Data de publicació: 2015-12-01
    Article en revista
    Accés al text complet
  • Gravitational particle production in bouncing cosmologies  Accés obert

     Haro, J.; Elizalde, E.
    Journal of cosmology and astroparticle physics
    Vol. 2015
    DOI: 10.1088/1475-7516/2015/10/028
    Data de publicació: 2015-10-13
    Article en revista
    Accés al text complet
  • An extension problem for sums of fractional Laplacians and 1-D symmetry of phase transitions

     Cabre, X.; Serra, J.
    Nonlinear analysis, theory, methods and applications
    Vol. 137, p. 246-265
    DOI: 10.1016/j.na.2015.12.014
    Data de publicació: 2015-09-10
    Article en revista
  • ODE solutions for fractional Laplacian equations in conformal geometry

     Gonzalez, M.
    European Women in Mathematics General Meeting
    p. 1
    Data de presentació: 2015-09-04
    Presentació treball a congrés
  • Regularity for fully nonlinear nonlocal parabolic equations with rough kernels

     Serra, J.
    Calculus of variations and partial differential equations
    Vol. 54, num. 1, p. 615-629
    DOI: 10.1007/s00526-014-0798-6
    Data de publicació: 2015-09-01
    Article en revista
  • Instability of stationary solutions of reaction-diffusion-equations on graphs

     Von Below, J.; Lubary, J.
    Results in mathematics
    Vol. 68, num. 1, p. 171-201
    DOI: 10.1007/s00025-014-0429-8
    Data de publicació: 2015-09-01
    Article en revista
  • An extended matter bounce scenario: current status and challenges  Accés obert

     Haro, J.; Cai, Y.
    General relativity and gravitation
    Vol. 47, num. 8
    DOI: 10.1007/s10714-015-1936-y
    Data de publicació: 2015-08-01
    Article en revista
    Accés al text complet
  • An introduction to the conformal fractional Laplacian and the fractional Yamabe problem

     Gonzalez, M.; Qing, J.
    International Workshop on Conformal Geometry and Geometric PDE
    p. 1
    Data de presentació: 2015-06-21
    Presentació treball a congrés
  • Local integration by parts and Pohozaev indentities for higuer order fractional Laplacians

     Ros, X.; Serra, J.
    Discrete and continuous dynamical systems. Series A
    Vol. 35, num. 5, p. 2131-2150
    DOI: 10.3934/dcds.2015.35.2131
    Data de publicació: 2015-05-01
    Article en revista
  • Quasimatter domination parameters in bouncing cosmologies

     Elizalde, E.; Haro, J.; Odintsov, S.
    Physical review D - Particles, fields, gravitation and cosmology
    Vol. 91, num. 6, p. 063522-1-063522-9
    DOI: 10.1103/PhysRevD.91.063522
    Data de publicació: 2015-03-19
    Article en revista
  • ODE solutions for fractional Laplacian equations in conformal geometry

     De La Torre, A.; Gonzalez, M.; del pino, M.; Wei, J.
    Princeton - Tokyo Workshop on Geometric Analysis
    p. 1
    Data de presentació: 2015-03-16
    Presentació treball a congrés
  • Nonlinear equations for fractional laplacians II: existence, uniqueness, and qualitative properties of solutions  Accés obert

     Cabre, X.; Yannick, S.
    Transactions of the American Mathematical Society
    Vol. 367, num. 2, p. 911-941
    Data de publicació: 2015-02-01
    Article en revista
    Accés al text complet
  • Nonexistence results for nonlocal equations with critical and supercritical nonlinearities  Accés obert

     Ros, X.; Serra, J.
    Communications in partial differential equations
    Vol. 40, num. 1, p. 115-133
    DOI: 10.1080/03605302.2014.918144
    Data de publicació: 2015-01-02
    Article en revista
    Accés al text complet
  • Ecuaciones en derivadas parciales: problemas de reacción-difusión, integro-diferenciales y geométricos

     Cabre, X.; Haro, J.; Gonzalez, M.; Consul, M. N.; Lubary, J.; Valencia, M.; Sola-morales, J.; Lucia, M.; Cinti, E.; Ros, X.; Sanchon, M.; Charro, F.; Mas, A.; Tan, Jinggang
    Projecte R+D+I competitiu
  • Convergence to steady-staate and boundary layer profiles in a linear chromatography system

     Menacho, J.; Sola-morales, J.
    SIAM journal on applied mathematics
    Vol. 75, num. 2, p. 745-761
    DOI: 10.1137/140963054
    Data de publicació: 2015-01-01
    Article en revista
  • Some constructions for the fractional Laplacian on noncompact manifolds  Accés obert

     Banica, V.; Gonzalez, M.; Saéz, Mariel.
    Revista matemática iberoamericana
    Vol. 31, num. 2, p. 681-712
    DOI: 10.4171/RMI/850
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet